# SDR DALA2018010800137

- Difficulty date: January 7, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 76,343 hours, 17,390 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Detached
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE CABLES DISCONNECTED & LOOSE. REPLACED THE DOOR SLIDE.
